# SDR DLM88040413

- Difficulty date: May 9, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 37,950 hours, 29,552 cycles
- Engine: Pwa JT8D219
- Engine time: 29,588 hours, 22,754 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Eng Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING 20K LT ENGINE OIL QTY DECREASED ALL THE WAY TO ZERO.  ENGINE POWER REDUCED TO IDLE.ON DECENT ALL INDICATIONS RETURNED TO NORMAL. CHECKED OIL AT TANK, FULL. INSPECTED OIL TEMP DECALS AND EXAUST AREA, OK. CREW REPORTED OIL PRESSURE DID NOT DECREASE.  A/C OK FOR CONTINUED SERVICE. FWD LT ENGINE OIL QTY INDICATION DEFERRED PER MEL 79-00-03.
